Free Access
Volume 11, Number 2, April 2005
Page(s) 229 - 251
Published online 15 March 2005
  1. L. Ambrosio and P. Tilli, Selected topics on “Analysis on Metric spaces”. Scuola Normale Superiore di Pisa (2000). [Google Scholar]
  2. M. Bardi and I. Capuzzo Dolcetta, Optimal control and viscosity solutions of Hamilton-Jacobi-Bellman equations. Syst. Control Found. Appl. (1997). [Google Scholar]
  3. G. Barles, Solutions de viscosité des équations de Hamilton-Jacobi. Math. Appl. 17 (1994). [Google Scholar]
  4. E.N. Barron and R. Jensen, Semicontinuous viscosity solutions for Hamilton-Jacobi equations with convex Hamiltonians. Comm. Partial Diff. Equ. 15 (1990) 1713–1742. [Google Scholar]
  5. G. Buttazzo, Semicontinuity, relaxation and integral representation in the calculus of variations. Pitman Res. Notes Math. Ser. 207 (1989). [Google Scholar]
  6. G. Buttazzo, L. De Pascale and I. Fragalà, Topological equivalence of some variational problems involving distances. Discrete Contin. Dyn. Syst. 7 (2001) 247–258. [CrossRef] [Google Scholar]
  7. L. Caffarelli, M.G. Crandall, M. Kocan and A. Swiech, On viscosity solutions of fully nonlinear equations with measurable ingredients. Comm. Pure Appl. Math. 49 (1996) 365–397. [CrossRef] [MathSciNet] [Google Scholar]
  8. F. Camilli and A. Siconolfi, Hamilton-Jacobi equations with measurable dependence on the state variable. Adv. Differ. Equ. 8 (2003) 733–768. [Google Scholar]
  9. F.H. Clarke, Optimization and Nonsmooth Analysis. John Wiley & Sons, New York (1983). [Google Scholar]
  10. A. Davini, On the relaxation of a class of functionals defined on Riemannian distances. J. Convex Anal., to appear. [Google Scholar]
  11. A. Davini, Smooth approximation of weak Finsler metrics. Adv. Differ. Equ., to appear. [Google Scholar]
  12. G. De Cecco and G. Palmieri, Length of curves on LIP manifolds. Rend. Accad. Naz. Lincei, Ser. 9 1 (1990) 215–221. [Google Scholar]
  13. G. De Cecco and G. Palmieri, Integral distance on a Lipschitz Riemannian Manifold. Math. Z. 207 (1991) 223–243. [CrossRef] [MathSciNet] [Google Scholar]
  14. G. De Cecco and G. Palmieri, Distanza intrinseca su una varietà finsleriana di Lipschitz. Rend. Accad. Naz. Sci. V, XVII, XL, Mem. Mat. 1 (1993) 129–151. [Google Scholar]
  15. G. De Cecco and G. Palmieri, LIP manifolds: from metric to Finslerian structure. Math. Z. 218 (1995) 223–237. [CrossRef] [MathSciNet] [Google Scholar]
  16. H. Ishii, A boundary value problem of the Dirichlet type for Hamilton-Jacobi equations. Ann. Sc. Norm. Sup. Pisa 16 (1989) 105–135. [Google Scholar]
  17. H. Ishii, Hamilton-Jacobi equations with discontinuous Hamiltonians on arbitrary open sets. Bull. Facul. Sci. & Eng., Chuo Univ., Ser I 28 (1985) 33–77. [Google Scholar]
  18. P.L. Lions, Generalized solutions of Hamilton Jacobi equations. Pitman (Advanced Publishing Program). Res. Notes Math. 69 (1982). [Google Scholar]
  19. R.T. Newcomb II and J. Su, Eikonal equations with discontinuities. Differ. Integral Equ. 8 (1995) 1947–1960. [Google Scholar]
  20. P. Soravia, Boundary value problems for Hamilton-Jacobi equations with discontinuous Lagrangian. Indiana Univ. Math. J. 51 (2002) 451–477. [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.